MENU

You are here

Publications

Export 1637 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Malchiodi A, Martinazzi L. Critical points of the Moser-Trudinger functional on a disk. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6560
Maiorana A. Moduli of semistable sheaves as quiver moduli.; 2017. Available from: https://arxiv.org/abs/1709.05555
Maier M, Bardelloni M, Heltai L. LinearOperator – a generic, high-level expression syntax for linear algebra. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2016 ;72:1–24.
Mahmoudi F, Malchiodi A. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part II: proof of the existence result.; 2007. Available from: http://hdl.handle.net/1963/2111
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Mahmoudi F, Malchiodi A. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006) 279-290 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2170
Mahmoudi F, Malchiodi A, Montenegro M. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part I: study of the limit set and approximate solutions.; 2007. Available from: http://hdl.handle.net/1963/2112
Maggiani GBattista, Scala R, Van Goethem N. A compatible-incompatible decomposition of symmetric tensors in Lp with application to elasticity. Mathematical Methods in the Applied Sciences [Internet]. 2015 ;38:5217-5230. Available from: https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.3450
Maalaoui A, Martino V. Homology computation for a class of contact structures on T3. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34649
Maalaoui A, Martino V. Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian. Journal of Mathematical Analysis and Applications. Volume 399, Issue 1, 1 March 2013, Pages 333-339 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7374
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
L
Luzzatto S, Türeli S, War KMbacke. Integrability of dominated decompositions on three-dimensional manifolds. Ergodic Theory and Dynamical Systems. 2017 ;37:606–620.
Luzzatto S, Ruziboev M. Young towers for product systems. Discrete & Continuous Dynamical Systems - A [Internet]. 2016 ;36:1465. Available from: http://aimsciences.org//article/id/18d4526e-470d-467e-967a-a0345ad4c642
Luzzatto S, Türeli S, War KMbacke. A Frobenius theorem for corank-1 continuous distributions in dimensions two and three. International Journal of Mathematics [Internet]. 2016 ;27:1650061. Available from: https://doi.org/10.1142/S0129167X16500610
Luzzatto S, Türeli S, War KMbacke. Integrability of C1 invariant splittings. Dynamical Systems [Internet]. 2016 ;31:79-88. Available from: https://doi.org/10.1080/14689367.2015.1057480
Lučić D, Pasqualetto E. The Serre–Swan theorem for normed modules. Rendiconti del Circolo Matematico di Palermo Series 2 [Internet]. 2019 ;68:385–404. Available from: https://doi.org/10.1007/s12215-018-0366-6
Lucardesi I, Morandotti M, Scala R, Zucco D. Confinement of dislocations inside a crystal with a prescribed external strain. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35247
Lucantonio A, Nardinocchi P, Pezzulla M. Swelling-induced and controlled curving in layered gel beams. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34987
Lucantonio A, Roché M, Nardinocchi P, Stone HA. Buckling dynamics of a solvent-stimulated stretched elastomeric sheet. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34967
Lucantonio A, Nardinocchi P, Stone HA. Swelling dynamics of a thin elastomeric sheet under uniaxial pre-stretch. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35113
Lorenzi S, Cammi A, Luzzi L, Rozza G. A reduced order model for investigating the dynamics of the Gen-IV LFR coolant pool. Applied Mathematical Modelling [Internet]. 2017 ;46:263-284. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85020006623&doi=10.1016%2fj.apm.2017.01.066&partnerID=40&md5=f6e5715037eb0ef2ecb9ae03f373294f
Lorenzi S, Cammi A, Luzzi L, Rozza G. POD-Galerkin Method for Finite Volume Approximation of Navier-Stokes and RANS Equations. 2016 .
Loregian F. t-structures on stable (infinity,1)-categories. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35202
Lo Giudice A. Some topics on Higgs bundles over projective varieties and their moduli spaces. 2013 .

Pages

Sign in